Abstract and Applied Analysis
Volume 2 (1997), Issue 3-4, Pages 301-315

N-Laplacian equations in N with critical growth

João Marcos B. do Ó

Departamento de Matemática, Universidade Federal da Paraíba, João Pessoa 58059.900, Pb, Brazil

Received 10 June 1997

Copyright © 1997 João Marcos B. do Ó. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the existence of nontrivial solutions to the following problem: {uW1,N(N),u0anddiv(|u|N2u)+a(x)|u|N2u=f(x,u)inN(N2), where a is a continuous function which is coercive, i.e., a(x)as|x| and the nonlinearity f behaves like exp(α|u|N/(N1)) when |u|.